# SDR DALA1140879861

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 22 HAS AREAS OF CORROSION FROM STA 200 TO 318.  REMOVED CORROSION ON SEAT TRACK LBL 22 AT STA 200 TO 318 PER DC9 SRM 51-10-3 PAGE 35 OUT OF LIMITS PER SRM 53-05 PAGE 24.  LOCATED AND DRILLED PAGE 31 AND 40 INSTALLED SEAT TRACK LBL 22 AT STA 200 TO 318 PER DC9 SRM 51-10-5 PAGE 12.
